# SDR 2002UALA01423

- Difficulty date: September 9, 2002
- Submitted: September 17, 2002
- Operation: Air carrier
- Aircraft: N343UA
- Make and model: Boeing 737322
- Aircraft serial: 24247
- Aircraft time: 42,395 hours, 23,143 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSE SKIN REQUIRES EXCESSIVE MATERIAL REMOVAL TO ELIMINATE DAMAGE AROUND SKY RADIO ANTENNA DOUBLER, APPROX STA 727, STR 2R.  MAJOR REPAIR ACCOMPLISHED.  CUT OUT DAMAGED AREA, MANUFACTURED, AND INSTALLED DOUBLER.
